# SDR SWAA040885

- Difficulty date: March 24, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 58,513 hours, 56,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 1899
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE LIGHT ILLUMINATED.  RECYCLED GEARS, NO HELP.  REMOVED AND REPLACED LT MLG UPLOCK PROX SWITCH.  OPS CK GOOD PER MM.
